# SDR HEEA079613

- Difficulty date: May 30, 2002
- Submitted: June 3, 2002
- Operation: Air carrier
- Aircraft: N3893N
- Make and model: Bell 412
- Aircraft serial: 33010
- System (JASC): 6321 · Main Rotor Brake
- Part: Adapter
- Part number: 209040177101
- Condition: Worn
- Location: Quill Assy
- Component: Quill Assy, 412040123101
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

QUILL ASSY FLANGE ADAPTER WORN. SEND TO VENDOR FOR REPAIR.
